advertisement
Question
Posted by: Lynnie | 2011-06-24

Thyroid

If you are on Eltroxin and you still have all the symtoms, Physical changes, such as thickened facial features, Thick, dry skin, yellowish skin colour,Dry, coarse hair, loss of hair from outer third of eyebrows, loss of hair from scalp, Brittle nails
Swelling of arms, legs and feet, and facial puffiness, particularly around the eyes, Numb and tingling hands, Sluggishness or drowsiness, Fatigue, sleepiness and weakness, Depression
Memory problems, diminished concentration , Slow speech
Increased cholesterol level , Changes in the digestive system
Weakness, WHAT THEN? ANY VITAMINES THAT MIGHT HELP?


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Lynnie

You are still experiencing the symptoms of hypothyroidism and you should consult an endocrynologist to treat your condition effectively.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement